# SDR SCNA96145

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT BY THE FORWARD LEFT HAND LAV WAS FOUND INOP.  PLACED ON MEL.  REMOVED AND REPLACED LIGHT BULB IN FLOOR TRACK LIGHT.
